See Alike in...

Alike App

Browser

Gubermicfatkins

653d

Does anyone else struggle with this… I’ve been diagnosed and put on meds for about 5 years for my ADHD and I struggle so much with feeling fulfilled in anything I do. It seems like nothing I do is right and I can’t win. And it doesn’t matter what I’m doing nothing feels right. This feeling has makes my anxiety worse and makes me feel extremely bad about myself… and when I start having depressive episodes it makes those worse too. This has gotten extremely frustrating recently and idk how to fix it. Any suggestions?

Top reply
    • aceofarows

      650d

      Yea I had to stop my med because it made it hard to control my emotions more than normal

    • aceofarows

      650d

      Yea I had to stop my med because it made it hard to control my emotions more than normal

    • Queen_pineapple

      653d

      Absolutely! You're not the only one struggling and feeling the way you have been feeling! I've also been feeling the same way and it's hard I've been taking medication for ADHD since 2006 but just started recently taking a new medication for ADHD, Anxiety, and major depression I feel good on it but I still have my days where I'm stuck and alot of the time I do put myself down but I've been seeing a therapist and she is teaching me new skills about not being so hard on myself she asked me what do I feel about myself how would I describe myself and the only thing I could come up with was artistic then she goes and you're smart, caring, likeable and that has boosted me up I didn't know how bad I was with my depression and anxiety until that happened but im still working on myself it will take time but you got this!

    • SpookyQueen

      653d

      I used to feel this way all if the time, and then I started to investigate why I felt this way. Then when I found out what was causing these downhill spirals in my mental heath (my parents), I moved out and focused more on me and how to improve myself for me and not others. I instantly became happier and less negative-focused in my life.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion